# SDR 2007UALA03641

- Difficulty date: September 9, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N584UA
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 48,011 hours, 16,589 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Condition: Contaminated
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT FOR SLIDE AT DOOR 1R INOPERATIVE.   10-11-07   FOUND DEBRIS IN GIRT SLIDER AREA ON FLOOR CLEANED DEBRIS, LUBED SLIDE TRACKS AND CYCLED DOOR SEVERAL TIMES AND FOUND NORMAL OPERATIONS OF SLIDE LIGHT AND NORMAL ENGAGEMENT OF GIRT BAR.
